# SDR AALA20050212

- Difficulty date: March 20, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FIRST CLASS SEAT EMERGENCY ESCAPE PATH LIGHT AT RIGHT NUMBER ONE DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR FIRST CLASS SEAT EMERGENCY ESCAPE PATH LIGHT AT RT NR 1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
